# SDR ZW0A0104003

- Difficulty date: June 22, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,929 hours, 28,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Location: Row 18
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FROM ROW 15 THRU THE AFT CABIN ILLUMINATED WITH THE SWITCH ARMED. REPLACED THE BATTERY PACK.  CHECK-C 5-18-01 MCI.  --CLOSED---
